کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10118362 | 1632853 | 2005 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Disjoint Kr-minors in large graphs with given average degree
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
It is proved that there are functions f(r) and N(r,s) such that for every positive integer r, s, each graph G with average degree d(G)=2|E(G)|/|V(G)|â¥f(r), and with at least N(r,s) vertices has a minor isomorphic to Kr,s or to the union of s disjoint copies of Kr.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 26, Issues 3â4, AprilâMay 2005, Pages 289-292
Journal: European Journal of Combinatorics - Volume 26, Issues 3â4, AprilâMay 2005, Pages 289-292
نویسندگان
Thomas Böhme, Alexandr Kostochka,